Mehmet Eyup Kiris1, Naki ÇALTINER2
1. Department of Mathematics, Faculty of Science and Arts, Afyon Kocatepe University, Afyonkarahisar, Turkey. E-mail address: firstname.lastname@example.org.
2. Institute of Science, Afyon Kocatepe University, Afyonkarahisar, Turkey. email@example.com.
Abstract: In this paper, a general integral identity for differentiable mapping is derived. Then, we extend some estimates of the right hand and left hand side of a Hermite- Hadamard-Fejér type inequality for functions whose first derivatives absolute values are s convex. Some applications for special means of real numbers are also provided. The results presented here would provide extensions of those given in earlier works.
Keywords: Hermite-Hadamard-Fejer inequality, Trapezoid inequality, convex function, s – convex function, Hölder inequality.
Pages: 69 – 89 | Full PDF Paper